# SDR DALA2021080604481

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 458-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CORROSION ON FUSELAGE SKIN AROUND CUT OUT OF DOOR 119BL BTW STA 458 TO STA 460 AND BTW S-27L TO S-28L AT FUSELAGE (IN REF. NRC 00215). CORRECTIVE ACTION: SUMMARY OF NRC 00291; CORROSION ON FUSELAGE SKIN AROUND CUT OUT OF DOOR 119BL BTW STA 458 TO STA 460 AND BTW S-27L TO S-28L WAS REPAIRED PER ETI-57-21-366 REV. 2 AND ER/A NO. 592956-14 REV. ORIGINAL. (1899473)
